[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 25, Issue 2 (3-2021) ::
Andishe 2021, 25(2): 61-70 Back to browse issues page
Dependent Lattice Random Elements
Hamid Reza Nili Sani *, Mehdi Jafari
University of Birjand
Abstract:   (1659 Views)
In this study, we first introduce the Banach lattice random elements and some of their properties. Then, using the order defined in Banach lattice space, we introduce and characterize the order negatively dependence Banach lattice random elements by the order defined in Banach lattice space. Finally, we obtain some limit theorems for the sequence of order negatively dependence Banach lattice random elements.
Keywords: Order Set, Metric Lattice, Lattice Norm, Banach Lattice, Order Negatively Dependence.
Full-Text [PDF 281 kb]   (470 Downloads)    
Type of Study: Research | Subject: Special
Received: 2020/08/28 | Accepted: 2021/03/17 | Published: 2021/03/18
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nili Sani H R, Jafari M. Dependent Lattice Random Elements. Andishe 2021; 25 (2) :61-70
URL: http://andisheyeamari.irstat.ir/article-1-818-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 25, Issue 2 (3-2021) Back to browse issues page
مجله اندیشه آماری Andishe _ye Amari
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4549